# SDR 20001017SH034

- Difficulty date: September 6, 2000
- Submitted: October 17, 2000
- Operation: General aviation
- Aircraft: N768WC
- Make and model: Cessna 402B
- Aircraft serial: 402B1066
- System (JASC): 6122 · Propeller Governor
- Part: Gear
- Part number: A20107
- Condition: Defective
- Component: Governor, Mcauly
- Component part number: DCFS290D2TC
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RELEVANT MAG PARTICLE INDICATION AROUND TEETH AREA.  (X)
